# SDR AMWA28025

- Difficulty date: April 13, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 17,476 hours, 30,769 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 11498007824
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE SKIN CAUSED FRICTION WEAR DAMAGE.  REPAIRED IAW DESIGNATED ER DRAWING 1900D 162-1 REV 1R AND BSRM 51-40-02 AND 51-40-03.
